# SDR AALA201801109005

- Difficulty date: December 7, 2017
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 61,442 hours, 23,199 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: D5537131800200
- Condition: Excess Play
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON FITTING ASSEMBLY FORK END OF THE BEARING HINGE ARM 3 ON VERTICAL STABILIZER AT HSS 2279, RIB 5. REPLACED THE FITTING ASSEMBLY IAW SRM 51-72-11.
